# SDR 96FDEA01201

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 654027612
- Condition: Corrosion
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0274 (003) GOUGE IN STRING CLIP BS 910 STR 11 RT.  ***S/D***  REMOVED STR CLIP AT BS 910, STR 11 RT, AND FOUND GOUGE TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED WITH NEW STRINGER CLIP.
